# SDR DALA1013363308

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 27,519 hours, 3,722 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, CREW REPORTED A VERY STRONG ELECTRICAL ODOR IN CABIN AND STRONGEST AROUND ROWS 18-22 RT SIDE OF GALLEY.  ALL PASSENGER SYS WAS TURNED OFF AND THE SMELL SUBSIDED. CREW FOLLOWED COM PROCEDURE AND CONTINUED FLIGHT TO WHERE LANDING WAS UNEVENTFUL. INSP REVEALED LT RECIRCULATION FAN CIRCUIT BREAKER POPPED.  REPLACED LT RECIRCULATION FAN AND OPS CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
